# SDR HNAA2012052900806

- Difficulty date: May 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 50,403 hours, 55,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 603844
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ARE INOPERATIVE FROM ROW 4 TO ROW 7 AND 2 RED IN FRONT ARE OUT.  R & R BATTERIES IAW 33-50-05R AND 33-50-03Q.
